# SDR IPXA2019061243112

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 28,714 hours, 18,047 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 173N210113
- Part serial: 83424
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E DMG 76" UP FROM BOTTOM EDGE. REMOVED DMG IS 1 PLY OF GRAPHITE 1.7" FWD/AFT BY 1.5" UP/DOWN LOCATED ON L/H SIDE.REPAIRED PER EO B757-5540-72844-A.
